| Model Number |
MMT-551PNAH |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with cracked and bleeding lcd glass.Unable to perform the displacement due to physical damaged to lcd glass.Pump received with cracked battery tube threads.
Event or Problem Description
Customer reported via phone call that the insulin pump battery compartment area was crack.Customer blood glucose level was unknown.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The customer was advised the pump will be replaced as per troubleshoot.The device will be returned for analysis.